IJPAM: Volume 105, No. 1 (2015)

ADJACENCY IN THE LATTICE OF
CECH CLOSURE OPERATORS

M. Kunheenkutty$^1$, T. Kavitha$^2$, P.T. Ramachandran$^3$
$^1$Anappilakkal(H), Pullancheri, Kuzhimana P.O.
Malappuram Dt., Pin:673641, Kerala, INDIA
$^{2,3}$Department of Mathematics
University of Calicut
Malappuram Dt., Pin: 673635, Kerala, INDIA


Abstract. In this paper we investigate the adjacency relations in the lattice of $\check{C}$ech closure operators on a fixed set with special reference to $T_{1}$ $\check{C}$ech closure operators. The existence of upper and lower neighbours of some $\check{C}$ech closure operators are demonstrated. The concept of simple expansions of a $\check{C}$ech closure operator is also introduced.

Received: July 30, 2015

AMS Subject Classification: 54A05, 03G10

Key Words and Phrases: upper neighbour, topological upper neighbour, lower neighbour, simple expansion

Download paper from here.




DOI: 10.12732/ijpam.v105i1.7 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 105
Issue: 1
Pages: 73 - 86


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).